# SDR DALA1140030669

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 65,189 hours, 30,284 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT LOWER CORNER EXT SKIN CONTAINS DAMAGE.  INSTALLED NEW DOUBLER IAW AND REPAIRED PER SRM 52-30-01 REP 4.
